# SDR UALA2012021600945

- Difficulty date: February 16, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 83,736 hours, 13,478 cycles
- Engine: Pwa PW4060
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAP DISAGREE AT POSITION ONE USED ALTERNATE FLAP EXTENSION.  ON ARRIVAL FSEU DISPLAYS FAULTS M548 OUTBD SLAT PDU RVDT MISRIG AND M603 FLAP LEVER RVDT MISRIG.  RESET FLAPS TO SOWED USING ELECTRICAL SYSTEM AND CARRIED OUT MULTIPLE FLAP SLAT FUNCTIONS TO FULL EXTEND USING NORMAL SYSTEM.  ALL OPERATES NORMALLY WITH NO VISIBLE SIGNS OF MISRIG OR FAULTS FROM EXTERNAL AND FLIGHT DECK.  FURTHER FSEU TEST 164022 NOW INDICATES NO FAULTS WITH GREEN LED PASS LIGHT.  PSEU FLAP SYSTEM 506 VERIFY DISPLAYS NO FAULTS.  NO PREVIOUS HISTORY ON THIS DEFECT.  AS PER FIM 27-51-00 FIG 104 SYSTEM CONSIDERED SERVICEABLE AND OK FOR FURTHER OPS.
